Alert archive / Louisiana / Wind Advisories in 2013

Wind Advisory 9, NWS Lake Charles, LA

March 3, 201310 parishes in Louisiana; 4 counties in Texas

NWS Lake Charles, LA issued this wind advisory at Mar 3, 2013, 3:56 PM CST for 10 parishes in Louisiana; 4 counties in Texas. It took effect at Mar 4, 2013, 10:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2013, 3:56 PM CST (21:56 UTC)
In effect from
Mar 4, 2013, 10:00 AM CST
Expired
Mar 4, 2013, 6:00 PM CST
In force
8 hr
Issued by
NWS Lake Charles, LA

Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2013-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2013-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1790 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WWUS74 KLCH 032156
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
356 PM CST SUN MAR 3 2013

...STRONG AND GUSTY SOUTH WINDS EXPECTED ON MONDAY...

.LIGHT SOUTHERLY WINDS ARE EXPECTED TO INCREASE TOMORROW AS THE
PRESSURE GRADIENT OVER THE AREA TIGHTENS BETWEEN HIGH PRESSURE
DEPARTING TO THE EAST AND DEEPENING LOW PRESSURE OVER THE PLAINS
STATES. 

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
040600-
/O.NEW.KLCH.WI.Y.0009.130304T1600Z-130305T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
356 PM CST SUN MAR 3 2013

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST MONDAY. 

* TIMING...WINDS ARE EXPECTED TO INCREASE BY MID
  MORNING AND PERSIST THROUGH LATE AFTERNOON.

* WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 TO 40 MPH.

* IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND.
  SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO WEST
  ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$

13
4 follow-up statements
163 
WWUS74 KLCH 040338
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
938 PM CST SUN MAR 3 2013

...SOUTHERLY WINDS WILL INCREASE ON MONDAY...

.FALLING PRESSURES ACROSS TEXAS WILL GENERATE LARGE DIFFERENCES-IN-
PRESSURE OVER THE WESTERN GULF COAST STATES. MODERATE SOUTHERLY
WINDS WILL BE THE RESULT.


LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041215-
/O.CON.KLCH.WI.Y.0009.130304T1600Z-130305T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
938 PM CST SUN MAR 3 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM CST
MONDAY...

* TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING AND 
  PERSIST THROUGH LATE AFTERNOON. 

* WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 TO 40 MPH.

* IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. 
  SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO 
  WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
531 
WWUS74 KLCH 040958
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
358 AM CST MON MAR 4 2013

...SOUTHERLY WINDS WILL INCREASE ON MONDAY...

.FALLING PRESSURES ACROSS TEXAS WILL GENERATE LARGE PRESSURE
DIFFERENCES OVER THE WESTERN GULF COAST STATES. STRONG SOUTHERLY
WINDS WILL BE THE RESULT.

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041800-
/O.CON.KLCH.WI.Y.0009.130304T1600Z-130305T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
358 AM CST MON MAR 4 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM CST THIS EVENING...

* TIMING...WINDS ARE EXPECTED TO INCREASE BY MID MORNING AND 
  PERSIST THROUGH LATE AFTERNOON. 

* WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 MPH.

* IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. 
  SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO 
  WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
249 
WWUS74 KLCH 041941
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
141 PM CST MON MAR 4 2013

...STRONG SOUTHERLY WINDS WILL CONTINUE THIS AFTERNOON...

.LOW PRESSURE MOVING INTO THE OZARKS WILL CONTINUE TO GENERATE LARGE
PRESSURE DIFFERENCES ACROSS SOUTHEAST TEXAS AND LOUISIANA.
THESE STRONG SOUTHERLY WINDS WILL CONTINUE UNTIL SUNSET.

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
050000-
/O.CON.KLCH.WI.Y.0009.000000T0000Z-130305T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
141 PM CST MON MAR 4 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* TIMING...STRONG WINDS ARE EXPECTED TO PERSIST THROUGH LATE
  AFTERNOON.

* WINDS...SOUTH AT 20 TO 25 MPH...WITH GUSTS 35 MPH.

* IMPACTS...LOOSE LAWN ITEMS AND TRASH CANS MAY BE BLOWN AROUND. 
  SOME HIGH PROFILE VEHICLES...ESPECIALLY DRIVING ON EAST TO 
  WEST ORIENTED ROADWAYS...WILL BE DIFFICULT TO MANEUVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 20 TO 34 MPH ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

WINDS OVER LOCAL WATERWAYS COULD BE 5 MPH HIGHER THAN OVER LAND.
SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
021 
WWUS74 KLCH 050004
NPWLCH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
604 PM CST MON MAR 4 2013


LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
050115-
/O.EXP.KLCH.WI.Y.0009.000000T0000Z-130305T0000Z/
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
INCLUDING THE CITIES OF...LEESVILLE...NEW LLANO...ALEXANDRIA...
PINEVILLE...MARKSVILLE...BUNKIE...COTTONPORT...SIMMESPORT...
MANSURA...DE RIDDER...OAKDALE...KINDER...VILLE PLATTE...MAMOU...
OPELOUSAS...EUNICE...LAKE CHARLES...SULPHUR...JENNINGS...WELSH...
LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE...
BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN...
NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK...
BAYOU VISTA...STEPHENSVILLE...HACKBERRY...HOLLY BEACH...CAMERON...
GRAND CHENIER...WOODVILLE...COLMESNEIL...LUMBERTON...SILSBEE...
BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY...JASPER...
KIRBYVILLE...NEWTON...BUNA...DEWEYVILLE
604 PM CST MON MAR 4 2013

...WIND ADVISORY HAS EXPIRED...

SURFACE WINDS ACROSS THE AREA HAVE DECREASED AND A WIND ADVISORY
IS NO LONGER NEEDED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 11:37 AM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Mar 3, 11:37 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1137 AM CST SUN MAR 3 2013

.AVIATION...THE 1027 HPA HIGH OVER THE LOUISIANA COASTAL WATERS
WILL GIVE WAY TO LOW PRESSURE OVER THE TEXAS PANHANDLE HEADING
INTO THE SOUTHERN PLAINS. THE RESULTING GRADIENT WILL BRING A STRONG
RETURN FLOW INTO THE TERMINALS MONDAY MORNING WITH MVFR CIGS AND
STRONG SOUTH WINDS.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 1121 AM CST SUN MAR 3 2013/

DISCUSSION...
LATEST SFC ANALYSIS SHOWED HIGH PRESSURE CENTERED OVER SOUTH
CENTRAL/SOUTHEAST LOUISIANA...WITH A LIGHT SOUTHERLY FLOW NOW
ESTABLISHED OVER ALL BUT THE ACADIANA REGION. AFTER A CHILLY START
WHICH SAW AN AREAWIDE FREEZE...INCLUDING A HARD FREEZE ACROSS
PARTS OF CENTRAL LOUISIANA AND EAST TEXAS...TEMPERATURES ARE
WARMING QUICKLY UNDER A SUNNY SKY. THE VERY SHALLOW NEAR SURFACE
MOIST LAYER ON THE MORNING RAOB...WHICH IS A GOOD INDICATOR OF THE
COATING OF FROST THIS MORNING...HAS QUICKLY MIXED OUT...WITH
DEWPOINTS DROPPING BELOW THE PREVIOUS FCST. HAVE UPDATED THESE
HOURLY GRIDS TO BRING THEM IN LINE WITH THIS OBSERVATIONAL
TREND...BUT THE REMAINDER OF THE FORECAST LOOKS FINE. WILL SEND AN
UPDATED PFM...BUT THE MODIFICATIONS DO NOT REQUIRE AN UPDATE TO
THE ZFP. WILL TAKE A LOOK AT INITIATING WIND RELATED HAZARDS FOR
TONIGHT/TOMORROW WITH THE AFTERNOON PACKAGE.

13

PREV DISCUSSION... /ISSUED 806 AM CST SUN MAR 3 2013/

DISCUSSION...
QUICK UPDATE TO REMOVE EXPIRED FREEZE RELATED HAZARDS. NO OTHER
CHANGES AT THIS TIME.

13

PREV DISCUSSION... /ISSUED 536 AM CST SUN MAR 3 2013/

AVIATION...
CLEAR SKIES AND LIGHT WINDS THROUGH THE DAY TODAY AS HIGH PRESSURE
WILL DOMINATE THE WEATHER PATTERN.

PREV DISCUSSION... /ISSUED 330 AM CST SUN MAR 3 2013/

DISCUSSION...
CURRENT ANALYSIS SHOWS DEEP LAYER TROF AXIS FROM THE GREAT LAKES
TO THE GULF OF MEXICO SLOWLY MOVING E...WITH NNW FLOW ALOFT
ACROSS THE C PLAINS INTO THE GULF. THE CENTER OF THE HIGH RIGHT
OVER THE REGION THIS MORNING...WITH FREEZING TEMPS ALONG THE I-10
CORRIDOR NORTHWARD...AND EXPECTED TO FALL ANOTHER COUPLE OF
DEGREES BY SUNRISE. THUS...THE HARD FREEZE WARNING (27 OR BELOW)
CONTINUES FOR THE LAKES REGION OF INLAND SE TX AND VERNON...RAPIDES
AND...AVOYELLES PARISHES IN C LA. FREEZE WARNING FOR THE REMAINDER
OF SE TX/S LA...BOTH EXPIRING AT 8 AM...WHEN TEMPS EXPECTED TO
RISE ABOVE FREEZING. WITH CLEAR SKIES AGAIN TODAY AND LIGHT
WINDS...TEMPS WILL REACH THE UPPER 50S/NEAR 60S FOR HIGHS.

NO SIGNIFICANT CHANGES MADE TO FORECAST...AS WE STILL EXPECT A RATHER
QUICK WARMUP TONIGHT AND MON...AS THE HIGH QUICKLY MOVES EAST...AND
LOW PRESSURE QUICKLY CRANKS UP ACROSS THE MIDWEST. THIS WILL ALLOW
TEMPS TO WARM UP ABOUT 15 DEGREES ON AVERAGE FOR THE LOW AND HIGH
TEMP MON. THE LOW IS EXPECTED TO STAY WELL NORTH OF THE REGION...BUT
WILL ALLOW FOR ANOTHER SIGNIFICANT COLD FRONT AND SFC HIGH TO MOVE
THRU THE REGION TUE AFTERNOON. AT THIS TIME...LIMITED MOISTURE
WILL ONLY ALLOW FOR A SLIGHT CHANCE OF SHRA OVER C AND S LA...AND
ADJACENT COASTAL WATERS NEAR FROPA...THUS LEFT 20% IN THE
FORECAST.

FOR WED THRU FRI...A BRIEF COOLDOWN FOLLOWED BY A SLOW WARMING
TREND...WITH NO PRECIPITATION EXPECTED. BY SAT...ANOTHER
SIGNIFICANT STORM SYSTEM BREWING ACROSS THE SW U.S. WILL BEGIN TO
MOVE EAST AND INCREASE CLOUDS FROM THE WEST...BUT NO PRECIP
EXPECTED AT THIS TIME. THE ECMWF/GFS SOLNS ABOUT A 1/2 DAY APART
IN MOVING THE BEST MOISTURE/LIFT WITH THE FRONT EITHER LATE SUN OR
MON...WITH THE ECMWF BEING THE FASTER SOLN IN THIS CASE.

DML

MARINE...
LIGHT WINDS CAN BE EXPECTED THIS MORNING AS THE CENTER OF HIGH
PRESSURE MOVES OVERHEAD. WINDS WILL BECOME SOUTHERLY THIS
AFTERNOON AS THE HIGH MOVES EAST...AND INCREASE TONIGHT AND
MONDAY. ANOTHER COLD FRONT WILL TRAVEL THROUGH THE COASTAL WATERS
ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  58  48  73  60  71 /   0   0  10  10  20
KBPT  60  51  74  61  71 /   0   0  10  10  10
KAEX  59  42  74  58  68 /   0   0  10  10  20
KLFT  57  44  73  60  71 /   0   0  10  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Mar 3, 3:43 AM CST, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
343 AM CST SUN MAR 3 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
041200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
343 AM CST SUN MAR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AREAWIDE FREEZE THIS MORNING WILL GIVE WAY TO WARMING TEMPERATURES
AND MOSTLY CLEAR SKIES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A WARMING TREND IS EXPECTED TO COMMENCE ON MONDAY AS SOUTHERLY
FLOW DEVELOPS ACROSS THE REGION. A SLIGHT CHANCE OF SHOWERS ARE
POSSIBLE ON TUESDAY AS A COLD FRONT CROSSES THE AREA. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-041200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
343 AM CST SUN MAR 3 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
LIGHT WINDS ARE EXPECTED TODAY AS HIGH PRESSURE MOVES OVERHEAD. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SOUTHERLY WINDS WILL INCREASE ON MONDAY AS HIGH PRESSURE MOVES
EAST OF THE REGION...WITH SMALL CRAFT ADVISORY WINDS POSSIBLE
PRIOR AND AFTER THE COLD FRONTAL PASSAGE ON TUESDAY. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:43 PM CSTSmall Craft AdvisoryLCH65 hr

Nearby

Wind Advisories in Louisiana, 2013Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.